DSpace
 

Todo el quehacer universitario en sus manos. >
03 Ciencias Básicas >
(Ciencias Básicas) Articulos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/8397

Título : A new approach to study the dynamics of the modified Newton’s method to multiple roots
Autor : Cadenas Román, Carlos Eduardo
Palabras clave : Nonlinear equations
Modified Newton’s method
Dynamics
Multiple roots
Nonlinear algebraic or transcendental equations
Single equations
AMS subject classifications: 65H05
Issue Date: Mar-2019
Editorial : Société des Sciences Mathématiques de Roumanie
Citación : Cadenas C. (2019). A new approach to study the dynamics of the modified Newton’s method to multiple roots. Bull. Math. Soc. Sci. Math. Roumanie Tome 62 (110), No. 1, 2019, 67–75
Citación : Bull. Math. Soc. Sci. Math. Roumanie (N.S.)
Resumen : A new approach to study the dynamics of the Modified Newton’s method due to Schr¨oder is presented. This is a very simple but general approach that allows the study of the dynamics of methods to solve nonlinear equations, particularly when these have two roots with different multiplicity. Then, using the classical procedure to study the dynamics of iterative methods in the Riemann sphere, the stability of the fixed points and the parameter space associated with the critical point obtained are studied. Finally, dynamical planes and basins of attraction that confirm the results are shown.
URI: http://hdl.handle.net/123456789/8397
ISSN : 1220-3874
Appears in Collections:(Ciencias Básicas) Articulos

Files in This Item:

File Description SizeFormat
ccadenasr.pdfCadenas C. (2019). A new approach to study the dynamics of the modified Newton’s method to multiple roots. Bull. Math. Soc. Sci. Math. Roumanie Tome 62 (110), No. 1, 2019, 67–75347,9 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.